# SDR 06FDEA1750

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 6" IN LENGTH DURING HFEC INSPECTION ON LT WING TANK END OF STRINGER 11 APPROX WING STA XORS 704. REPAIR CARRIED OUT AS PER SRM 57-20-00 FIG.10 VOL.I. MAJOR REPAIR   CLASSIFIED AS PER GMM 6-2-100.
